MathSciNet Relay Station
MathSciNet bibliographic data
MR1081647 35Q35 (34G20 35A30 35B35 47H15 58F10)
Grillakis, Manoussos; Shatah, Jalal; Strauss, Walter Stability theory of solitary waves in the presence of symmetry. II. J. Funct. Anal. 94 (1990), no. 2, 308–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement